Table of Contents
International Journal of Stochastic Analysis
Volume 2011, Article ID 390548, 21 pages
Research Article

A Stochastic Analysis of Hard Disk Drives

School of Computer Science, Carnegie Mellon University, Pittsburgh, PA 15217, USA

Received 16 November 2010; Revised 10 February 2011; Accepted 15 February 2011

Academic Editor: Karl Sigman

Copyright © 2011 Field Cady et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Field Cady, Yi Zhuang, and Mor Harchol-Balter, “A Stochastic Analysis of Hard Disk Drives,” International Journal of Stochastic Analysis, vol. 2011, Article ID 390548, 21 pages, 2011.